# SDR 9505959755

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055515
- Condition: Disbonding
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT DTW-ATL, FOUND THAT SHEET METAL WAS LOOSE AND FLAPPING UNDER THE LEFT INBOARD SPOILER PANEL.  CONTINUED TO ATL WITHOUT FURTHER INCIDENT.  FOUND PREVIOUS REPAIR DISBONDING.  REPLACED SPOILER PER MM 27-60.
